IEEE - Institute of Electrical and Electronics Engineers, Inc. - Fast algorithm for studying the evolution of optical solitons under perturbations

Author(s): P. Chamorro-Posada ; G.S. McDonald ; G.H.C. New ; F.J. Fraile-Pelaez
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1999
Volume: 35
Page Count: 4
Page(s): 1,558 - 1,561
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.767268
Regular:

A numerical algorithm is proposed for computing the eigenvalues of the linear scattering problem associated with the nonlinear Schrodinger equation. The numerical method allows a fast calculation... View More

Advertisement